# SDR IPXA3178025

- Difficulty date: April 18, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 13,101 hours, 8,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53970759200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT FUSELAGE SKIN IS CREASED BETWEEN S3-4L, 6.5 INCHES FWD FR 54.1     ACCOMPLISHED REPAIR IAW EO A300-5330-50571-A, PARA 6A.
